# SDR FDEA202506050846

- Difficulty date: June 5, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 74,887 hours, 27,135 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30546509FX
- Part serial: A5687
- Condition: Not Reported
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH #1 PASSENGER / CREW DOOR SLIDE / RAFT REPLACEMENT. PER AMM 25-61-22-04-01 REMOVED THE SLIDE / RAFT OF L1 PASSENGER / CREW DOOR (CPN:   2513882   MPN: D30546-509FX   SN: A5687   POS: L1)  PER AMM 25-61-22-04-01 INSTALLED THE SLIDE / RAFT OF L1 PASSENGER / CREW DOOR (PN:   D30546-509   SN: C1370)
